MathSciNet Relay Station
MathSciNet bibliographic data
MR1650532 60G18 (60E07 60E10)
Albin, J. M. P. A note on Rosenblatt distributions. Statist. Probab. Lett. 40 (1998), no. 1, 83–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement